# SDR ABXA20130717488

- Difficulty date: July 17, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 54,270 hours, 38,773 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER NUTPLATE ON WING L/E AFT OF NR 8 SLAT LES 466.  R & R OUT OF LIMIT DAMAGE. IAW SRM 51-70-11,  DETAIL II.  ACFT WAS GROUNDED.
